# SDR MASA2012030134505

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 37,256 hours, 28,283 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.7 X 1.15 X .065 DENT FOUND IN SERVICE DOOR BETWEEN FLIGHT STATION 320.68 & 328.10, DOOR DATUM 14-15.  GENERATED AND COMPLIED WITH RO CRJ-52-1863 PER BOMBARDIER REO 601R-52-41-206.  DENT FOUND TO HAVE NO CRACKS AND HAS BEEN PROVIDED 3000 FLIGHT HOUR FLY ON UNTIL PERMANENT REPAIR CAN BE COMPLIED.
